# SDR SWAA981874

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO BIRD STRIKE, NR 2 ENGINE DURING TAKEOFF ROLL.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  AIRCRAFT INSPECTED, NR 2 ENGINE AND PS3 FILTER.  NO DAMAGE.  C/W ENGINE RUN PER BOEING MM.  REPAIRED PER BOEING SRM.
